# SDR 2004FA0000661

- Difficulty date: August 19, 2004
- Submitted: August 20, 2004
- Operation: General aviation
- Aircraft: N8209C
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680082
- Aircraft time: 8,090 hours
- Engine: Lyc IO540K1A5
- Engine time: 2,192 hours
- Propeller: Hartzl HCC2YK1
- System (JASC): 8011 · Engine Starter
- Part: Gear
- Condition: Stripped
- Location: Starter
- Part time: 203 hours
- Component: Starter, Electrosys
- Component part number: MZ6222
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BENDIX DRIVE GEAR TEETH STRIPPED OUT AFTER ENGAGING STARTER.
